# SDR UIEA2017112802320

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0971515
- Condition: Corroded
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSY AT AIR CONDITIONING NR 2 RAM AIR INLET DUCT AREA CORRODED.  REMOVED AND REPLACED THE CORRODED ANGLE IAW SRM 51-40-02, REV 101, AND DWG 65809716, SHEET 3, REV F. OPS CHECKED NORMAL.
